# SDR ASAA2019040318866

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 32,525 hours, 9,408 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT, FOLLOWED QRH LIGHT STAYED OFF FOR REMAINDER OF FLIGHT. GROUNDED - YES. WHCU SYSTEM TESTED GOOD PER B737-800 AMM TASK 30-41-11-710-801.
